# SDR JJBA20240320069

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 46,674 hours, 30,982 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODB
- Part serial: MX659820
- Condition: Inoperative
- Location: Nr 1 Hyd System
- Part time: 2,302 hours, 2,094 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 1 FAIL IN FLIGHT. REMOVED AND REPLACED #1 EDP AND REMOVED AND REPLACED 3 HYD FILTER ELEMENTS ON #1 HYD SYSTEM. PERFORMED HIGH ENGINE POWER RUNS. OPS AND LEAK CHECK SAT. NO DEFECTS NOTED. EXAMINED #1 HYD PRESSURE AND CASE DRAIN FILTERS WITH NO CONTAMINATION AND REMOVED AND REPLACED HYD FILTERS. OPS AND LEAK CHECK SAT.
